# SDR HEEA967316

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 200SGL15Q
- Condition: Failed
- Location: Start/Gen
- Part time: 2,245 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FIRST PRESSURE STARTING BUTTON - STARTER MAKES LOUD CLUNK/GRINDING NOISE. REPLACED WITH SERVICEABLE STARTER GENERATOR.
